CAMOTAREN 2% Gel 20g

 52.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 2%w/w
Drug Form : Gel
Pack Size : 20g
Does this requires a prescription ?Yes

Diclofenac Diethylammonium:2%w/w | Non steroidal anti-inflammatory drugs (NSAIDs)

Alternate brands

  • No products
  • Manufactured / Marketed By : Mendoza Product Form : GelPack Size : 20g Ingredients : Diclofenac Diethylammonium:2%w/wGeneric Category : Non steroidal anti-inflammatory drugs (NSAIDs)

    Reviews

    There are no reviews yet.

    Be the first to review “CAMOTAREN 2% Gel 20g”

    How it works

    CAMOTAREN 2% Gel 20g works by reducing pain, swelling, and inflammation.

    Concerns

    Frequently asked questions

    • Onset of action

    • Duration of Effect

    • Safe with Alchohol?

    • Is it habit forming?

    • Usage in pregnancy?

    • Usage while breast-feeding?

    Dosage

    • Missed Dose

    • Overdose

    References

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver CAMOTAREN 2% Gel 20g. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart